The dimension of an amoeba

Draisma, Jan; Rau, Johannes; Yuen, Chi Ho (2020). The dimension of an amoeba. Bulletin of the London Mathematical Society, 52(1), pp. 16-23. Oxford University Press 10.1112/blms.12301

[img]
Preview
Text
blms.12301.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (187kB) | Preview
[img] Text
1812.08149.pdf - Submitted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (115kB) | Request a copy

Answering a question by Nisse and Sottile, we derive a formula for the dimension of the amoeba of an irreducible algebraic variety.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Draisma, Jan and Yuen, Chi Ho

Subjects:

500 Science > 510 Mathematics

ISSN:

0024-6093

Publisher:

Oxford University Press

Funders:

[UNSPECIFIED] NWO Vici grant entitled Stabilisation in Algebra and Geometry

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

28 Jan 2021 18:28

Last Modified:

19 Mar 2021 17:49

Publisher DOI:

10.1112/blms.12301

ArXiv ID:

1812.08149

BORIS DOI:

10.48350/151227

URI:

https://boris.unibe.ch/id/eprint/151227

Actions (login required)

Edit item Edit item
Provide Feedback